RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2006, Issue 3(37), Pages 163–166 (Mi iimi227)  

This article is cited in 3 scientific papers (total in 3 papers)

CONTROL THEORY AND MATHEMATICAL MODELING

Extreme problems of routing with restrictions

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (99 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.972.8

Citation: A. G. Chentsov, “Extreme problems of routing with restrictions”, Izv. IMI UdGU, 2006, no. 3(37), 163–166

Citation in format AMSBIB
\Bibitem{Che06}
\by A.~G.~Chentsov
\paper Extreme problems of routing with restrictions
\jour Izv. IMI UdGU
\yr 2006
\issue 3(37)
\pages 163--166
\mathnet{http://mi.mathnet.ru/iimi227}


Linking options:
  • http://mi.mathnet.ru/eng/iimi227
  • http://mi.mathnet.ru/eng/iimi/y2006/i3/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Chentsov, A. G. Chentsov, “Extremal bottleneck routing problem with constraints in the form of precedence conditions”, Proc. Steklov Inst. Math. (Suppl.), 263, suppl. 2 (2008), S23–S36  mathnet  crossref  zmath  isi  elib
    2. A. A. Chentsov, A. G. Chentsov, P. A. Chentsov, “Extremal routing problem with internal losses”, Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S87–S106  mathnet  crossref  isi  elib
    3. A. A. Chentsov, A. G. Chentsov, P. A. Chentsov, “An extremal constrained routing problem with internal losses”, Russian Math. (Iz. VUZ), 54:6 (2010), 54–68  mathnet  crossref  mathscinet
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:123
    Full text:57
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019